# SDR IPXA2024092360016

- Difficulty date: September 18, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N354UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37862
- Aircraft time: 27,733 hours, 10,043 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146T56516
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE ANGLE CRACK AT STA 1578 RBL 80 INBOARD IN BULK CARGO COMPARTMENT RIGHT AREA (REPLACE) REMOVED DAMAGE PART I.A.W SRM 51-40-02-0G REV. 90. INSTALL NEW PART I.A.W SRM 51-40-02-0G REV. 90 AND BOEING DWG NO.146T5650 SH. 5 REV. C. JOB COMPLETED.
